# SDR GLBA96190

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Seq Valve
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIU - GEAR WOULD NOT RETRACT.  MAINTENANCE CLEANED ALL SIX SEQUENCE VALVES, TEST FLIGHT SATISFACTORY.  (M)
